# SDR VJ970137

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, STATION 332 BETWEEN LONGERON 28 AND 27 FLOOR SUPPORT AFT SIDE HAS A 3 INCH CRACK.  COMPLIED WITH EA NR 12-5321-29-C1089, REMOVED CRACKED AREA VERIFIED CRACK REMOVAL PER HFEC IAW NDI MNL 51-00-00.  FABBED REPAIR FILLER AND ANGLES FROM 301.5 .025 AND .040 TRAVELER NR 1A-18786/1A-18785 IAW DC-9 SRM 51-10-2.  TRIM, DEBURRED, DRILLED ANGLES AND FILLER IAW DC-9 SRM 51-40-3.  TREATED, NR 027N1-1243/61857 PRIMED AND INSTALLED IAW DC-9 SRM 51-10-3.  (M)
